# SDR ASOA20120830088V

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14533832405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT OMEGA BEAM HAS CORROSION (LOCAL LEVEL 2) AT CROSSBEAM ATTACHMENT POINT LOWER FLANGE FRAME 54.  MX PERFORMED AND COMPLETED REPAIR OF LT OMEGA BEAM FRAME 54 IAW SRM 53-00-10, FIG 202, SHEET 2.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
